Alert archive / Tennessee / Flash Flood Watches in 2016
Flash Flood Watch 4, NWS Nashville, TN
NWS Nashville, TN issued this flash flood watch at Jul 8, 2016, 12:58 PM CDT for 27 counties in Tennessee. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2016, 12:58 PM CDT (17:58 UTC)
- Expired
- Jul 9, 2016, 2:00 AM CDT
- In force
- 13 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- None
All 27 counties
Cannon County, TN, Cheatham County, TN, Clay County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2067 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
886 WGUS64 KOHX 081758 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1258 PM CDT FRI JUL 8 2016 ...DEVELOPMENT OF SHOWERS AND THUNDERSTORMS MAY LEAD TO FLASH FLOODING ACROSS NORTHERN AND EASTERN PORTIONS OF MIDDLE TENNESSEE THROUGH THE EVENING HOURS... .SATURATED GROUNDS CONTINUE ACROSS EASTERN PORTIONS OF THE NORTHERN HIGHLAND RIM AND EASTERN PORTIONS OF MIDDLE TENNESSEE...INCLUDING THE UPPER CUMBERLAND REGION. AS SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOP THROUGH THE AFTERNOON AND POSSIBLY LAST INTO THE EARLY EVENING HOURS... ...WITH THE POSSIBILITY ALSO OF AN ADDITIONAL COMPLEX OF SHOWERS AND THUNDERSTORMS MOVING ACROSS THIS REGION DURING THE MID TO LATE EVENING HOURS...UP TO TWO ROUNDS OF RAINFALL MAY OCCUR ACROSS THIS AREA. THESE SHOWERS AND THUNDERSTORMS WILL RESULT IN ONE TO TWO INCHES OF ADDITIONAL RAINFALL...WITH LOCALLY HIGHER AMOUNTS APPROACHING THREE INCHES...TO THIS AREA THROUGH THE EVENING HOURS. TNZ007>011-028>034-064>066-090500- /O.NEW.KOHX.FF.A.0004.160708T1758Z-160709T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... CELINA...BYRDSTOWN...LEBANON...MOUNT JULIET...HARTSVILLE... CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN... SMITHVILLE...SPARTA...CROSSVILLE 1258 PM CDT FRI JUL 8 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... INCLUDING THE FOLLOWING AREAS...CLAY...CUMBERLAND...DE KALB... FENTRESS...JACKSON...MACON...OVERTON...PICKETT...PUTNAM... ROBERTSON...SMITH...SUMNER...TROUSDALE...WHITE AND WILSON. * UNTIL MIDNIGHT CDT TONIGHT * HEAVY RAINFALL FROM A SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE WATCH AREA THIS AFTERNOON THROUGH THE EARLY EVENING HOURS...AND AGAIN DURING THE MID EVENING THROUGH LATE EVENING HOURS. * ONE UP TO TWO INCHES OF ADDITIONAL RAINFALL...WITH LOCALLY HIGHER AMOUNTS APPROACHING THREE INCHES...ON ALREADY SATURATED GROUND CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 31
2 follow-up statements
124 WGUS64 KOHX 082158 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 458 PM CDT FRI JUL 8 2016 ...DEVELOPMENT OF SHOWERS AND THUNDERSTORMS MAY LEAD TO FLASH FLOODING ACROSS NORTHERN AND EASTERN PORTIONS OF MIDDLE TENNESSEE THROUGH THE EVENING HOURS... .SATURATED GROUNDS CONTINUE ACROSS EASTERN PORTIONS OF THE NORTHERN HIGHLAND RIM AND EASTERN PORTIONS OF MIDDLE TENNESSEE... INCLUDING THE UPPER CUMBERLAND REGION. SATURATED CONDITIONS ALSO PREVAIL ACROSS OUR NORTHWESTER CWA. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS MAY CONTINUE TO DEVELOP THROUGH THE LATE AFTERNOON AND INTO THE EARLY EVENING HOURS. FURTHERMORE...AS ADDITIONAL THUNDERSTORMS SPREAD OUR WAY FROM ARKANSAS AND WESTERN TENNESSEE...THE THUNDERSTORM THREAT WILL CONTINUE WELL INTO THIS EVENING. THESE SHOWERS AND THUNDERSTORMS WILL RESULT IN ONE TO TWO INCHES OF ADDITIONAL RAINFALL ACROSS THE WATCH AREA. TNZ005-006-090500- /O.EXA.KOHX.FF.A.0004.000000T0000Z-160709T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE 458 PM CDT FRI JUL 8 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF MIDDLE TENNESSEE... INCLUDING THE FOLLOWING AREAS...MONTGOMERY AND STEWART. * UNTIL MIDNIGHT CDT TONIGHT * HEAVY RAINFALL FROM SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE AREA THROUGH THE EVENING HOURS. * ONE UP TO TWO INCHES OF ADDITIONAL RAINFALL...WITH LOCALLY HIGHER AMOUNTS APPROACHING THREE INCHES...ON ALREADY SATURATED GROUND CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TNZ007>011-028>034-064>066-090500- /O.CON.KOHX.FF.A.0004.000000T0000Z-160709T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... CELINA...BYRDSTOWN...LEBANON...MOUNT JULIET...HARTSVILLE... CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN... SMITHVILLE...SPARTA...CROSSVILLE 458 PM CDT FRI JUL 8 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING AREAS...CLAY...CUMBERLAND...DE KALB...FENTRESS...JACKSON... MACON...OVERTON...PICKETT...PUTNAM...ROBERTSON...SMITH... SUMNER...TROUSDALE...WHITE AND WILSON. * UNTIL MIDNIGHT CDT TONIGHT * HEAVY RAINFALL FROM SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IS EXPECTED ACROSS THE WATCH AREA LATE THIS AFTERNOON AND THROUGH THE EVENING HOURS. * ONE UP TO TWO INCHES OF ADDITIONAL RAINFALL...WITH LOCALLY HIGHER AMOUNTS APPROACHING THREE INCHES...ON ALREADY SATURATED GROUND CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 21
622 WGUS64 KOHX 090029 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 729 PM CDT FRI JUL 8 2016 ...DEVELOPMENT OF SHOWERS AND THUNDERSTORMS MAY LEAD TO FLASH FLOODING ACROSS NORTHERN AND EASTERN PORTIONS OF MIDDLE TENNESSEE THROUGH THE EVENING HOURS... .A LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS IS POISED TO MOVE ACROSS NORTHERN MIDDLE TENNESSEE OVERNIGHT. WITH THE SATURATED GROUNDS THAT CONTINUE ACROSS MUCH OF THE AREA...ADDITIONAL FLOODING IS POSSIBLE. ONE TO 2 INCHES OF RAINFALL CAN BE EXPECTED ACROSS THE WATCH AREA. TNZ023>027-059-062-063-078-080-090700- /O.EXB.KOHX.FF.A.0004.000000T0000Z-160709T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILLIAMSON-RUTHERFORD- CANNON-WARREN-VAN BUREN- INCLUDING THE CITIES OF...ERIN...WAVERLY...DICKSON... ASHLAND CITY...NASHVILLE...FRANKLIN...BRENTWOOD...MURFREESBORO... WOODBURY...MCMINNVILLE...SPENCER 729 PM CDT FRI JUL 8 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF MIDDLE TENNESSEE... INCLUDING THE FOLLOWING AREAS...CANNON...CHEATHAM...DAVIDSON... DICKSON...HOUSTON...HUMPHREYS...RUTHERFORD...VAN BUREN... WARREN AND WILLIAMSON. * UNTIL 2 AM CDT SATURDAY * HEAVY RAINFALL FROM SHOWERS AND THUNDERSTORMS IS EXPECTED ACROSS THE WATCH AREA THROUGH THE EVENING HOURS AND OVERNIGHT. * ONE UP TO TWO INCHES OF ADDITIONAL RAINFALL...WITH LOCALLY HIGHER AMOUNTS APPROACHING THREE INCHES...ON ALREADY SATURATED GROUND CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TNZ005>011-028>034-064>066-090700- /O.EXT.KOHX.FF.A.0004.000000T0000Z-160709T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON- TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE- CUMBERLAND- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...SMITHVILLE...SPARTA...CROSSVILLE 729 PM CDT FRI JUL 8 2016 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 2 AM CDT SATURDAY... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING AREAS...CLAY...CUMBERLAND...DE KALB...FENTRESS...JACKSON... MACON...MONTGOMERY...OVERTON...PICKETT...PUTNAM...ROBERTSON... SMITH...STEWART...SUMNER...TROUSDALE...WHITE AND WILSON. * UNTIL 2 AM CDT SATURDAY * HEAVY RAINFALL FROM SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IS EXPECTED ACROSS THE WATCH AREA THROUGH THE EVENING HOURS. * ONE UP TO TWO INCHES OF ADDITIONAL RAINFALL...WITH LOCALLY HIGHER AMOUNTS APPROACHING THREE INCHES...ON ALREADY SATURATED GROUND CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 21
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Jul 8, 12:26 PM CDT, 32 minutes earlier.
Area forecast discussion, Jul 8, 12:26 PM CDT, 32 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1226 PM CDT FRI JUL 8 2016 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Regional satellite and radar images show thunderstorms and MCV moving across western KY. A well defined outflow boundary was dropping across our northwest counties. These features, along with other subtle surface boundaries, will contribute to thunderstorm development across the Mid State today. The early morning upper air plot here at OHX showed very moist and unstable conditions, including mixed layer capes already well over 2,000 J/kg. As heating continues, those values will climb into the 3,000-4,000 range. Thunderstorms will begin popping before Noon and we could begin to see a few strong to severe cells by 1pm. Damaging wind gusts will be the primary concern. The influence of the MCV is expected to bring the greatest coverage for storms and greatest severe threat to the northeast quarter of our area, especially the Upper Cumberland. Enhanced wind fields over this area will promote better thunderstorm organization and potential for wet microbursts. So, pops have been increased, especially from the Nashville area northeastward to indicate "likely" thunderstorms this afternoon. Another concern is the flash flooding potential. At this point we do not have a watch posted. We are still unsure that the rain will be concentrated over the area that have been hardest hit by rain over recent days, which is our northern tier of counties, and especially Stewart and Montgomery. Depending on how things set up, we may need to revisit the idea of a FFA later today. This issue may be of even more concern for tonight, when at least scattered thunderstorms are expected to continue, and some areas could experience an MCS with heavy rainfall. This weather pattern continues to make it very difficult to forecast details of convective development and evolution. Otherwise for today, forecast is on track for steamy highs ranging from the upper 80s to mid 90s, and heat index values in the lower 100s. && .AVIATION... 18Z TAF DISCUSSION. Scattered thunderstorms will develop through the afternoon, mainly over the Cumberland Plateau region. Will include tempo group for CSV. Less certainty for BNA, so will go with VCTS, and no mention at all for CKV. Thunderstorms may be severe with gusty winds. Otherwise, winds will be WSW around 10kt with a few gusts around 18kt. Lots of uncertainty tonight, so not including much other than some patchy BR, but models indicate another MCS is possible overnight. Will wait to include overnight storms when we are more confident. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......13 AVIATION........13
Hazardous weather outlook, Jul 8, 12:00 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1200 PM CDT FRI JUL 8 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-091700- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1200 PM CDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS MIDDLE TENNESSEE. THE GREATEST SEVERE POTENTIAL IS EXPECTED ACROSS THE UPPER CUMBERLAND REGION THIS AFTERNOON. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINS...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY. ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. 13
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:01 PM CDT | Special Weather Statement | OHX | Putnam | 44 min |
| Jul 8, 1:14 PM CDT | Special Weather Statement | OHX | Perry | 31 min |
| Jul 8, 2:23 PM CDT | Special Weather Statement | OHX | Jackson | 37 min |
| Jul 8, 2:28 PM CDT | Severe Thunderstorm Warning | OHX | Clay | 32 min |
| Jul 8, 2:44 PM CDT | Special Weather Statement | OHX | Macon | 31 min |
| Jul 8, 2:49 PM CDT | Tornado Warning | OHX | Clay, Overton | 26 min |
| Jul 8, 3:05 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 25 min |
| Jul 8, 3:09 PM CDT | Special Weather Statement | OHX | Jackson | 36 min |
| Jul 8, 3:32 PM CDT | Special Weather Statement | OHX | Pickett | 28 min |
| Jul 8, 3:37 PM CDT | Special Weather Statement | OHX | Cumberland | 38 min |
| Jul 8, 3:41 PM CDT | Special Weather Statement | OHX | Clay, Overton | 34 min |
| Jul 8, 3:43 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton | 32 min |
| Jul 8, 3:46 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 29 min |
| Jul 8, 3:51 PM CDT | Tornado Warning | OHX | Cumberland, Fentress | 24 min |
| Jul 8, 3:57 PM CDT | Special Weather Statement | OHX | Fentress | 33 min |
| Jul 8, 4:03 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Macon, Smith | 27 min |
| Jul 8, 4:13 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton | 32 min |
| Jul 8, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 33 min |
| Jul 8, 4:34 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Smith | 26 min |
| Jul 8, 4:35 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 25 min |
| Jul 8, 4:56 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Fentress, Overton, Putnam, White | 34 min |
| Jul 8, 5:27 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam, White | 33 min |
| Jul 8, 6:07 PM CDT | Special Weather Statement | OHX | White | 38 min |
| Jul 8, 6:12 PM CDT | Special Weather Statement | OHX | Cannon, Warren | 48 min |
| Jul 8, 6:36 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren | 24 min |
| Jul 8, 6:56 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 49 min |
| Jul 8, 6:57 PM CDT | Areal Flood Advisory | OHX | Cannon, Warren | 63 min |
| Jul 8, 6:58 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Warren | 47 min |
Nearby
Flash Flood Watches in Tennessee, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.